MathSciNet Relay Station
MathSciNet bibliographic data
MR1562848 Contributed Item
Duncan, D. C.; Symmetric, self-dual, rational plane curves of odd order. Bull. Amer. Math. Soc. 40 (1934), no. 4, 344–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement